Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Ivanneke

Is this Good or Bad?

Hi all

I have been following the regimen for like 2 months now and it had ups and downs

Last 2 weeks its started getting worser then before I started following the regimen.

Three day's ago I stopped using BP bucause its seemd to stop working.

I went to a store to buy 'teatree-oil washing gel' and 'teatreeoil-lotion' , and i've been using its for 3 days now, every morning and eavening. All my pimples ar gone , no more whiteheads or blackheads nowhere ...maybe 1 or 2 .

But now my cheeks are covered with huge underskin red things , spots , they stick out a litlle and are very ugly .Is this Good or is this what comes after clearing up of whitheads and blackheads ??is it an effect of teatrea-oil?And I there a way to make it better ..Shoud I go back to BP and quit teatree using oil?

Sorry for my bad english i'm from belgium.

thanks in advance

gtz

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×